# SDR KC82002F00001

- Difficulty date: May 30, 2002
- Submitted: June 20, 2002
- Operation: Air carrier
- Aircraft: N95CK
- Make and model: Lear 25D
- Aircraft serial: 248
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: X11984
- Condition: Dirty
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN WOULD NOT PRESSURIZE.  CLEANED PRESSURIZATION JET PUMP FILTER.  PERFORMED GROUND PRESSURIZATION CHECK PER MFG MM.  AIRCRAF TEST FLOWN AND FOUND SATISFACTORY.
